Information Measures and some Distribution Approximations.

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 6, Issue 3

Abstract

The Fisher and Kullback- Liebler information measures were calculated from the approximation of a binomial distribution by both the Poisson and the normal distributions and are applied to the approximation of a Poisson distribution by a normal distribution. In this paper the concept of relative loss in information due to approximating the distribution of a random variable by that of another distribution of is introduced, and this concept is used to determine the value of the sample size for which the relative loss in information measure is less than a given level .

Authors and Affiliations

Eihab B. M. Bashier, Mohammed E. M. Gobar, Adnan M. Awad

Keywords

Related Articles

M (X)/G/1 WITH TWO PHASE OF HETEROGENEOUS SERVICE UNDER DIFFERENT VACATION POLICY , RESTRICTED ADMISSIBILITY AND SET UP

In this paper, we consider a batch arrival queueing system with two stage of heterogeneous service with different vacation policy subject to Restricted admissibility  and set up time is considered. Customers arrive...

Duning in Rills on Unpaved Roads in Uganda

Dunes on non-paved roads develop as a result of general construction designs especially in the drainage. They are active features which block up drainage rills and parts of the roads causing road rutting, deep mudding an...

Pettis integration via statistical convergence

In this paper we extend the usual concept of Pettis integration to a statistical form. In order to achieve this, A we prove some necessary statements such as Vitali theorem and A use the statistically compactness. We obt...

ON INTUITIONISTIC FUZZY IDEALS BITOPOLOGICAL SPACES

In this paper  we  introduce  the  notion  of  intuitionistic  fuzzy  ideals in intuitionistic  fuzzy  bitopological  spaces  and  we  prove  som...

Existence and uniqueness of mild solutions of nonlinear difference-integrodifferential equation with nonlocal condition

In this paper we investigate the existence, uniqueness and continuous dependence of solutions of the difference-integrodifferential equations. The results are obtained by using the well known Banach fixed point theorem,...

Download PDF file
  • EP ID EP651234
  • DOI 10.24297/jam.v6i3.7243
  • Views 176
  • Downloads 0

How To Cite

Eihab B. M. Bashier, Mohammed E. M. Gobar, Adnan M. Awad (2014). Information Measures and some Distribution Approximations.. JOURNAL OF ADVANCES IN MATHEMATICS, 6(3), 1008-1016. https://europub.co.uk./articles/-A-651234